An inverse problem for the telegraph system

TitleAn inverse problem for the telegraph system
Publication TypeConference Proceedings
AuthorsHokkanen, Veli-Matti, Gheorghe Morosanu, and Pekka Neittaanmaki
Refereed DesignationRefereed
EditorNeittaanmaki, P., T. Tiihonen, and P. Tarvainen
Conference NameThe Third European Conference on Numerical Mathematics and Advanced Applications (ENUMATH), Jyväskylä, Finland, 1999
VolumeNumerical Mathematics and Advanced Applications
Pages303 - 307
Date Published2000
PublisherWorld Scientific Publishing Co. Pte. Ltd.
Place of PublicationRiver Edge, NJ
ISBN Number981-02-4387-1
Department of Mathematics and its Applications
File attachment: